Copas, J.B. and Stride, C.B. orcid.org/0000-0001-9960-2869 (1997) Fitting a normal distribution when the model is wrong. Annals of the Institute of Statistical Mathematics, 49 (4). pp. 601-614. ISSN 0020-3157
Abstract
The paper discusses a likelihood based method of estimation which allows for a small amount of misspecification in the assumption of normality. Asymptotic results suggest that the new method can give an estimated model which is closer to the true model. An application to hearing threshold data is discussed.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 1997 Springer |
Keywords: | local likelihood; semi-parametric inference; robust estimation; model misspecification |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Social Sciences (Sheffield) > Management School (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 15 Aug 2016 12:13 |
Last Modified: | 02 Nov 2016 07:31 |
Published Version: | http://dx.doi.org/10.1023/A:1003220407410 |
Status: | Published |
Publisher: | Springer Verlag |
Refereed: | Yes |
Identification Number: | 10.1023/A:1003220407410 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:86748 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online